# SDR DHL2007741504

- Difficulty date: June 29, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING O/B AFT FLAP DELAM ON UPPER/LOWER SURFACE WBL 442.  REMOVED DELAMINATED AREAS APPROX (LOWER SKIN) 17" BY 9", (UPPER SKIN) 20" BY 9" AND COVE 17" BY 9", CLEANED AND PREPPED DAMAGED AREA TO BE REPAIRED, FABRICATED SKINS LOWER 17" BY 9" AND TWO DOUBLERS 3" BY 9" FROM .016" 2024-T3 PO NR 9004174, UPPER SKIN 20" BY 9" AND TWO DOUBLERS (3" BY 9") FROM .016" 7075-T6 PO NR 9003988 AND REPAIR COVE PLUG (17" BY 9") FROM PED 3.1 3/16 5052N4 PO NR 6261123; ANODIZED, PRIMED AND APPLIED ADHESIVE IAW B727 SRM 51-40-20 PAR 7, 8, FIG 3 AND 51-40-24 FIG 3 AND 57-50-2 FIG 4; INSTALLED REPAIRED PARTS, CURED AND FINISHED REPAIR AREAS IAW B727 SRM 51-40-20 AND 51-40-24.
